# SDR SWIA202157395

- Difficulty date: February 9, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAGGAGE BAY DOOR EXTERIOR HANDLE RECEPTACLE IS GOUGED.  FLAGGED   (C-CHECK RO 4/4/2021)    REMOVED AND INSTALLED NEW AFT BAGGAGE BAY DOOR HANDLE HOUSING REF. CRJ 700 SRM 51-42-21-001-001-A01, DWG # 670-38702 REV-A.  OPS AND PRESSURE CHECKS GOOD.COMPLIED WIT 51-900-1002-SKY.
